# SDR 2010FA0001009

- Difficulty date: August 14, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N1000J
- Make and model: Beech A23A
- Aircraft serial: M1000
- Engine: Cont IO346A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 630778A1
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT CATASTROPHIC FAILURE, DURING INITIAL CLIMB, ENGINE RAN ROUGH, QUIT PRODUCING POWER AND STOPPED.  ACFT LANDED IN A FIELD.  NO DAMAGE INCURRED.
